# SDR CALA2022072901905

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 79,747 hours, 11,199 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: NA
- Condition: Inoperative
- Location: Right Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK OFF ON CLIMB OUT
THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/29/22. RIGHT PACK OFF ON CLIMB OUT. REMOVED & REPLACED R/H RAM AIR INLET ACTUATOR. OPS CHECKS NORMAL AT THIS TIME.
